Existence de solutions non bornées pour certaines équations quasi-linéaires

Boccardo, L.; Murat, F.; Puel, J.P.

Portugaliae mathematica (1982)

  • Volume: 41, Issue: 1-4, page 507-534
  • ISSN: 0032-5155

How to cite


Boccardo, L., Murat, F., and Puel, J.P.. "Existence de solutions non bornées pour certaines équations quasi-linéaires." Portugaliae mathematica 41.1-4 (1982): 507-534. <http://eudml.org/doc/115517>.

author = {Boccardo, L., Murat, F., Puel, J.P.},
journal = {Portugaliae mathematica},
keywords = {existence; unbounded solutions; quasi-linear equations; one-sided conditions},
language = {fre},
number = {1-4},
pages = {507-534},
publisher = {Sociedade Portuguesa de Matemática},
title = {Existence de solutions non bornées pour certaines équations quasi-linéaires},
url = {http://eudml.org/doc/115517},
volume = {41},
year = {1982},

AU - Boccardo, L.
AU - Murat, F.
AU - Puel, J.P.
TI - Existence de solutions non bornées pour certaines équations quasi-linéaires
JO - Portugaliae mathematica
PY - 1982
PB - Sociedade Portuguesa de Matemática
VL - 41
IS - 1-4
SP - 507
EP - 534
LA - fre
KW - existence; unbounded solutions; quasi-linear equations; one-sided conditions
UR - http://eudml.org/doc/115517
ER -

Citations in EuDML Documents

  1. Thierry Gallouët, Équations elliptiques semilinéaires avec, pour la non linéarité, une condition de signe et une dépendance sous quadratique par rapport au gradient
  2. Guy Barles, Alain-Philippe Blanc, Christine Georgelin, Magdalena Kobylanski, Remarks on the maximum principle for nonlinear elliptic PDEs with quadratic growth conditions
  3. Boumediene Abdellaoui, Ireneo Peral, The equation - Δ 𝑢 - λ 𝑢 | 𝑥 | 2 = | 𝑢 | 𝑝 + 𝑐 𝑓 ( 𝑥 ) : The optimal power
  4. Lucio Boccardo, Positive solutions for some quasilinear elliptic equations with natural growths
  5. A. Bensoussan, L. Boccardo, F. Murat, On a non linear partial differential equation having natural growth terms and unbounded solution
  6. Louis Jeanjean, Marco Squassina, Existence and symmetry of least energy solutions for a class of quasi-linear elliptic equations
  7. L. Boccardo, D. Giachetti, F. Murat, A generalization of a theorem of H. Brezis & F. E. Browder and applications to some unilateral problems
  8. A. Dall'aglio, D. Giachetti, J.-P. Puel, Nonlinear parabolic equations with natural growth in general domains
  9. Boumediene Abdellaoui, Ireneo Peral, Ana Primo, Breaking of resonance and regularizing effect of a first order quasi-linear term in some elliptic equations
  10. L. Boccardo, F. Murat, J. P. Puel, Résultats d'existence pour certains problèmes elliptiques quasilinéaires

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.